Ask an expert
Question

13 Sep 2007

swollen hand, feet and eyes.
I have a heart problem and my liver is enlarged. I use adco atennolol twice a day. Lately my hands, feet and eyes are swollen allot. I exercise regularly and drink allot of water. I do not use any alcohol and I do not smoke. Why am I so swollen. Please help. Thanks.
Answer 426 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Rieks

Thank you for visiting health24.com.

Please be so kind as to elaborate on your heart problem, as it is difficult for me to provide you with advice without knowing exactly what is wrong with your heart. It is possible that you are retaining water and your GP can prescribe a mild diuretic, to eleviate the swelling.

Kind regards



Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.